MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293071230
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the moderately calcified right femoral artery access to right superficial femoral artery via antegrade approach.The vessel length was approximately 120mm.A 6.0 x 150 x 150 ranger balloon catheter was advanced for pre-dilation in the angioplasty procedure.Post angioplasty, it was noted that the lesion had some recoil.Thus, a 7 x 120 x 130 innova vascular was selected for use.Upon deployment, the stent did not look to be 120mm in length.The stent was deployed.The physician decided not to deploy a second stent to cover any portion of the lesion that was missed, since the same ranger was used to post dilate both ends and the area extending beyond the stent.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the innova was returned for analysis.A visual and tactile examination identified an outer sheath kink 1mm distal from the distal end of the nose cone.An inner sheath kink was noted approximately 35mm proximal from the distal tip.The device was received with the stent already deployed from the delivery system.The deployed stent was not returned with the device.A break was noted in the pull grip handle.A visual examination identified no issues with the tip of the device.A visual examination identified no issues or damage to the handle of the device.The investigator opened the handle of the device.There was no evidence of inner prolapse.
 
Event or Problem Description

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23487608
Report Number2124215-2025-79296
Device Sequence Number10499165
Product Code NIP
UDI-Device Identifier08714729874126
UDI-Public(01)08714729874126(17)280906(10)32382675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293071230
Device Catalogue NumberH74939293071230
Device Lot Number0032382675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown